I'm scared to death to try it because of the side effects but I am having DAILY migraines and this has been going on several months. I am miserable. Willing to risk the hair loss and weight gain, just got to have some relief! Today is saturday, beautiful outside, and I've been on the couch with a migraine all weekend. Question: neurologist said to take it in the morning but it causes sleepiness. Any reason I can't take it at night?
2 Oct 2011
let me start by saying don't be scared hun your not alone here i really feel for you on this one and i hope my reply will help u...
Depending on several factors (severity of your symptoms, body size, sensitivity to medications, etc.), it is entirely possible that you my already be seeing some results from the Depakote. To be most effective, though, Depakote has to reach a certain level within your blood. As your body adjusts to the medication and the level gets closer to the therapeutic range, you will continue to see results. Your doctor will probably want to do a blood test within a week or so to check the level so he/she can continue to adjust the medication for the best result. Be sure to let your doctor know if you are experiencing side effects from the medication because they may be an indication that the level is too high in your system and the dose needs to be adjusted. and i would also have a word with your dr about taking it at night hun.
26 Jun 2012
I was on a 1,000 miligrams a day of depakote for migraines i got off of it. It never helped me and when I finally stopped taking it, it really intensified my migraines... Plus the pill is used for epilepsey and all kinds of other things that u may not have, but could develope if taken long enough or at least thats what a hospital told me before I stopped taking it. Now im on naproxen and flexeril for my migraines and it really keeps them under control. Hope this helps u!!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have tried several migraine meds (I am currently taking depakote) but they increase my appetite and cause sudden weight gain. Any suggestions?
6 answers • 16 Nov 2009
Information on new FDA warning is not clear and seems not to indicate that it is based on only 4 cases ever reported in the US by the NAAED. I want ...
1 answer • 17 Mar 2011
1 answer • 1 Oct 2011
I was on topamax for about 3 months and at 75 mg. This drug was highly changing my mood and personality and it was only mildly effective at helping ...
1 answer • 1 May 2012
... side effects... Has anyone ever had any problems with weakness in there legs to where they made them fall down? I felt like my legs were like ...
2 answers • 7 Oct 2013